# SDR QMLA2020070620032

- Difficulty date: July 6, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 3,180 hours, 10,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 10903261091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A .500" CRACK WAS FOUND IN THE STRINGER.
